# SDR DXTA2022081067700

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 2,069 hours, 1,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Part number: 741131172
- Part serial: NSN
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: ATTEMPTED TO CLOSE MAIN CABIN DOOR. WAS NOT ABLE TO MOVE ACTUATOR HANDLE TO ENGAGE DOOR PINS. LOWERED DOOR AND TRIED TO MOVE THE ACTUATOR HANDLE TO CYCLE THE PINS. UNABLE TO MOVE ACTUATOR HANDLE. FEELS LIKE SOMETHING IS BINDING WITHIN THE DOOR.//CORRECTIVE ACTION// REMOVED AND REPLACED FWD CENTER LOCK PIN ASSEMBLY WITH NEW. CLOSED ALL ACCESS AND PERFORMED DOOR OPS CHECK GOOD. WORK DONE IAW CE680A AMM CH 52-10-07.
